An improvement of known unique common fixed point theorems for four mappings on multiplicative metric spaces

Yongjie Piao

Abstract


Removing the continuity of four mappings and replacing the compatibility and ϕ-weak commutativity by the weak compatibility, we obtain a generalized result of some well-known unique common fixed point theorems for four mappings defined on multiplicative metric spaces. We also give several deformed common fixed point theorems under non-continuous conditions.

Full Text: PDF

How to Cite this Article:

Yongjie Piao, An improvement of known unique common fixed point theorems for four mappings on multiplicative metric spaces, Adv. Fixed Point Theory, 9 (2019), 310-321

Copyright © 2019 Yongjie Piao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation